# SDR UALA2013020700738

- Difficulty date: February 6, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 69,469 hours, 9,978 cycles
- Engine: Pwa PW40903
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Part number: BACB30US14K37
- Condition: Loose
- Location: Bs 1306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1306 9G ROD ATTACH BOLTS LOOSE AT FITTINGS STR 7R AND 7L MADE DOCK WU B9029U.  BOLT NUTS TORQUED TO SPECIFICATIONS IAW GPM 8-0-02-003.  BOLTS REPLACED.
